# SDR P2EA99161

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN AFT LAVATORY AREA, BETWEEN BS 1016 AND BS 1016 PLUS 11 INCHES, FROM BL 0 TO RBL 36, FLOOR WEB WAS FOUND WITH CORROSION INCLUDING THE SUPPORT ANGLE.  REPLACED FLOOR WEB BETWEEN BS 1016 TO BS 1032.5 FROM BL 0 TO RBL 38 PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  SUPPORT ANGLE CORROSION WAS REMOVED, TREATED AND WITHIN LIMITS PER SRM 51-10-6, SRM 51-10-2, AND SRM 53-10-1 FIGURE 1, BETWEEN BS 1016 AND BS 1030, BL 0.  ORIGINAL THICKNESS .063 INCH, AVERAGE REMOVED .003 INCH.  (M)
